| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device did not shock as expected while in use with a patient.There was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to duplicate or verify the reported issue.The software logs were reviewed and found the algorithm decisions in this casefile are not indicative of algorithm deviation from its established sensitivity and specificity as the ecg threshold criteria of a ¿shock advised¿ or ¿no shock advised¿ decision was met for each analysis.No evidence of device malfunction was observed during this analysis.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.